Embedding theorems for spaces that are normed by means of a set of
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 521-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a0,
author = {Ya. Yu. Abdullayev and A. D. Dzhabrailov},
title = {Embedding theorems for spaces that are normed by means of a set of},
journal = {Doklady Akademii Nauk},
pages = {521--525},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a0/}
}
Ya. Yu. Abdullayev; A. D. Dzhabrailov. Embedding theorems for spaces that are normed by means of a set of. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 521-525. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a0/